# SDR 95ZZZW244

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1040
- Engine: Rroyce RB21122*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

LAS - DURING CLIMB AND CRUSIE, NR 2 ENGINE FILTER PRESSURE LIGHT WAS FLICKERING AND SLIGHT OIL QTY LOSS WAS INDICTED.  ENGINE WAS SHUTDOWN AT 1700 AND FLIGHT WAS DIVERTED TO KORD.  UPON LANDING AT 1727 FILTERS WERE REPLACED AND CHIP DETECTORS WHERE INSPECTED AND FOUND OK.  FIVE QTS OF OIL WAS ADDED.  ENGINE RUNUP CHECKED OK.
